# SDR USAA2011040491318

- Difficulty date: April 1, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 3,010 hours, 1,505 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: FE240007
- Part serial: FR0586
- Condition: Low Pressure
- Location: L1 Door
- Part time: 3,010 hours, 1,505 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 1437 - CLT-LAX - EMERGENCY EGRESS SYSTEM - L1 DOOR CIDS PANEL MESSAGE "SLIDE DISARMED - CHECK DOOR PRESSURE".  SERVICED FORWARD RIGHT SERVICE DOOR ASSIST ACTUATOR PER AMM TASK 52-10-00-614-001-0, OPERATIONAL CHECK WAS GOOD.
